Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

An inversion formula involving partitions


Author: Peter Doubilet
Journal: Bull. Amer. Math. Soc. 79 (1973), 177-179
MSC (1970): Primary 05A17; Secondary 05B20
MathSciNet review: 0307933
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05A17, 05B20

Retrieve articles in all journals with MSC (1970): 05A17, 05B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13143-X
PII: S 0002-9904(1973)13143-X